Acta Mathematica, 2019

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (9 articles)

Volume 222, Issue 1

[1] The linear stability of the Schwarzschild solution to gravitational perturbations

Mihalis Dafermos Princeton University Gustav Holzegel Imperial College London Igor Rodnianski Princeton University

Mathematical Physics mathscidoc:1911.43029

Acta Mathematica, 222, (1), 1 – 214, 2019
[ Download ] [ 2019-11-28 11:53:16 uploaded by actaadmin ] [ 435 downloads ] [ 55 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Correction to “On topological cyclic homology”

Thomas Nikolaus Universität Münster Peter Scholze Universität Bonn

TBD mathscidoc:1911.43030

Acta Mathematica, 222, (1), 215 – 218, 2019
[ Download ] [ 2019-11-28 11:55:10 uploaded by actaadmin ] [ 301 downloads ] [ 60 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 222, Issue 2

[1] Bogoliubov theory in the Gross–Pitaevskii limit

Chiara Boccato Institute of Science and Technology Christian Brennecke Harvard University Serena Cenatiempo Gran Sasso Science Institute Benjamin Schlein University of Zürich

Mathematical Physics mathscidoc:1911.43031

Acta Mathematica, 222, (2), 219 – 335, 2019
[ Download ] [ 2019-11-28 12:03:24 uploaded by actaadmin ] [ 331 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Maximization of the second non-trivial Neumann eigenvalue

Dorin Bucur Université Grenoble Alpes Antoine Henrot Université de Lorraine

Analysis of PDEs mathscidoc:1911.43032

Acta Mathematica, 222, (2), 337-361, 2019
[ Download ] [ 2019-11-28 12:05:33 uploaded by actaadmin ] [ 290 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Counterexamples to Strassen’s direct sum conjecture

Yaroslav Shitov Moscow, Russia

Combinatorics mathscidoc:1911.43033

Acta Mathematica, 222, (2), 363 – 379, 2017
[ Download ] [ 2019-11-28 12:07:10 uploaded by actaadmin ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 223, Issue 1

[1] G^-local systems on smooth projective curves are potentially automorphic

Gebhard Böckle Universität Heidelberg Michael Harris Columbia University Chandrashekhar Khare University of California Los Angeles Jack A. Thorne University of Cambridge

Number Theory mathscidoc:1911.43042

Acta Mathematica, 223, (1), 1-111, 2019
[ Download ] [ 2019-11-28 15:36:19 uploaded by actaadmin ] [ 458 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Bounds on the topology and index of minimal surfaces

William H. Meeks, III University of Massachusetts Joaquín Pérez University of Granada Antonio Ros University of Granada

Differential Geometry mathscidoc:1911.43043

Acta Mathematica, 223, (1), 113 – 149, 2019
[ Download ] [ 2019-11-28 15:50:48 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Strong property (T) for higher-rank lattices

Mikael de la Salle École Normale Supérieure de Lyon

Functional Analysis mathscidoc:1911.43044

Acta Mathematica, 223, (1), 151 – 193, 2019
[ Download ] [ 2019-11-28 15:54:12 uploaded by actaadmin ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 223, Issue 2

[1] Sharp estimates for oscillatory integral operators via polynomial partitioning

Larry Guth Massachusetts Institute of Technology Cambridge, MA, U.S.A. Jonathan Hickman University of Chicago Chicago, IL, U.S.A. Marina Iliopoulou University of California, Berkeley Berkeley, CA, U.S.A.

TBD mathscidoc:2104.43002

Acta Mathematica, 223, (2), 251 – 376, 2019
[ Download ] [ 2021-04-08 14:48:02 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved